# SDR FDEA202507141188

- Difficulty date: July 14, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 114,264 hours, 23,985 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA755660
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND FLOOR PANEL 272GF AT STATION 1437 MAIN LANGING GEAR VIEW WINDOW   ACCESS CUTOUT FOUND DELAMINATED.  RIGHT HAND STATION 1437, DELAMINATED FLOOR PANEL 272GF REMOVED AND   REPLACED AS PER MD-11 AMM 53-21-04-4. FLOOR PANEL 272GF FABRICATED AS PER FEDEX   DRAWING SRZ-25-005 REVISION R. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
